Title: Multi-time correlations in quantized toral automorphisms
Authors: Andries, Johan * ×
Benatti, F *
De Cock, Mieke *
Fannes, Mark * #
Issue Date: 1999
Publisher: Pergamon-elsevier science ltd
Series Title: Reports on mathematical physics vol:44 issue:3 pages:413-434
Abstract: The long time asymptotics of multi-time correlation functions of relaxing quantum mechanical systems can be conveniently studied by means of free products of suitable C*-algebras and of states on these free products given by multiple temporal averages. In this paper, we study the distribution law of fluctuations of temporal averages in a class of quantized total automorphisms.
ISSN: 0034-4877
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Teacher Training Physics (-)
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science